# SDR MK1Y202201019

- Difficulty date: January 2, 2022
- Submitted: January 6, 2022
- Operation: General aviation
- Filed by: Bedek Aviation Group, repair station MK1Y325K
- Aircraft: N396AN
- Make and model: Boeing 767323
- Aircraft serial: 29603
- Aircraft time: 78,189 hours, 13,186 cycles
- System (JASC): 5700 · Wing Structure
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: Z
- Precautionary procedure: K

## Discrepancy

PROBLEM DESCRIPTION:  SLAT NO. 4, OSS 579.05:
SHOP FOUND A DENT ADJACENT TO A BULGE IN UPPER LE SKIN OF SLAT NO. 4. THE DAMAGED AREA LOCATED ON A RIB AND STIFFENER. SLAT: P/N 114T4104-203G; S/N 000010.
